# SDR C77A356511

- Difficulty date: January 12, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N637CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000256
- Aircraft time: 5,856 hours, 3,445 cycles
- Engine: Ge CF348E5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 003824
- Condition: Discharged
- Location: Emergency Lights
- Part time: 6,267 hours, 3,915 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHTS WILL NOT ILLUMINATE DURING FA TEST. R&R AFT RT AND AFT LT ELPU'S IAW AMM 33-50-01 OPS CHECK GOOD. PART NUMBERS ON 3400-22-10.
